I take percocet everyday for IC and endometriosis. I have noticed, since last week, ringing in my ears and also sensitivety to sound. Does anyone know if percocet can cause this problem?? Thank you :)
- Percocet Information for Consumers
- Percocet Information for Healthcare Professionals (includes dosage details)
- Side Effects of Percocet (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I was diagnosed with tuberculosis and was on INH tables for around 18 months, I suddenly developed a disturbing sound in my ears, which are ringing ...
1 answer • 26 Aug 2009
something I've been taking for 25 yrs now--zanax-If meclizine makes you sleepy and tired then I am afraid to take the two togeather. I ...
1 answer • 16 Dec 2009
Under 'side effects contact doctor immediatly' its warns of ringing in the ears. If the ringing is occasional or constant? Is there a risk ...
1 answer • 25 Feb 2011
Acetazolamide (Diamox):Does the ringing in the ears and muffled sound go away after taking the drug?
My son is taking it as a conservative approach to reduce a subdural hygroma. He takes 250mg t.i.d. He experiences ringing in the airs and sometimes a ...
1 answer • 23 Apr 2014
Hello. I woke up today with a clogged ear feeling (in both ears) and with being overly sensitive to sounds, in the sense that when I hear certain ...
1 answer • 2 May 2015